# SDR SWIA971035

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Engine: Pwa PW118A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO AND MANUAL PRESSURIZATION INOP.  RETURNED TO THE GATE IN SLC.  REMOVED AND REPLACED ELECTRO/PNEUMATIC VALVE IAW MM 21-30-3.  AUTO AND MANUAL PRESSURIZATION OPS CHECKS GOOD.
